# SDR SWAA2021081805916

- Difficulty date: August 10, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHT BATTERY CRADLE @ APPROX 727C IS BAD. M1670 ; / [01] REMOVED AND REPLACED LEFT SIDE EMERGENCY BATTERY CRADLE (M1670) AT APPROX 727C IAW 33-51-06-960-806. BATEERY CRADDLE TEST GOOD  ATAG WN5955; [02] VERIFIED STEP 1. AUDIT C/W
